MathSciNet Relay Station
MathSciNet bibliographic data
MR1852123 (2002i:16004) 16D70 (03C60 16B70)
Puninski, Gennadi Some model theory over a nearly simple uniserial domain and decompositions of serial modules. J. Pure Appl. Algebra 163 (2001), no. 3, 319–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement